No, it is not a normal side effect. Perhaps without the extra fluid you just feel better!? Our libido is often an indicator of our vitality. A person who feels good usually has a healthy sexual desire. Just enjoy! It is a good side effect as long as it isnt something that gets out of hand. If that were to occur (and I cant imagine that it would) you would need to report it to your Dr but other than that just enjoy-it means you have a good vitality!
- Furosemide Information for Consumers
- Furosemide Information for Healthcare Professionals (includes dosage details)
- Side Effects of Furosemide (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 17 Jun 2010 • 1 answer
Posted 13 Feb 2013 • 2 answers
Posted 4 Aug 2015 • 2 answers
When should I take furosemide tablets. My prescription says take one at tea time, but I find that I?
Posted 21 Mar 2016 • 1 answer
Posted 15 May 2016 • 0 answers